Alert archive / Wyoming / Tornado Warnings in 2010
Tornado Warning 2, NWS Riverton, WY
NWS Riverton, WY issued this tornado warning at Jun 22, 2010, 3:07 PM MDT for Natrona County, Wyoming. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2010, 3:07 PM MDT (21:07 UTC)
- Expired
- Jun 22, 2010, 3:45 PM MDT
- In force
- 38 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
County Natrona County, WY
The radar
The Riverton/Lander radar (KRIW), 132 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 3:10 PM MDT | TSTM WND GST 60 | N Powder River, WY | |
| Jun 22, 3:15 PM MDT | TSTM WND GST 90 | 5 E Powder River, WY | WIND PICKED UP AN OLD 18-WHEELER SLEEPER CAB AND BLEW IT ACROSS THE CORRALS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 1:18 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 113 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 1649 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
812 WFUS55 KRIW 222107 TORRIW WYC025-222145- /O.NEW.KRIW.TO.W.0002.100622T2107Z-100622T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE RIVERTON WY 307 PM MDT TUE JUN 22 2010 THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A * TORNADO WARNING FOR... CENTRAL NATRONA COUNTY IN CENTRAL WYOMING... * UNTIL 345 PM MDT * AT 301 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR WALTMAN...OR 46 MILES EAST OF SHOSHONI...AND MOVING EAST AT 35 MPH. BASEBALL SIZE HAIL AND WIND GUSTS TO 70 MPH ARE ALSO EXPECTED WITH THIS STORM. * THIS DANGEROUS STORM WILL BE NEAR... WALTMAN AND WALTMAN REST AREA AT 310 PM MDT. HELL'S HALF ACRE AROUND 315 PM MDT. POWDER RIVER AROUND 320 PM MDT. OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE U.S. HWY 20/26 MILE MARKER 40...NATRONA AND U.S. HWY 20/26 MILE MARKER 30. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS TORNADO WARNING REPLACES THE PREVIOUS SEVERE THUNDERSTORM WARNING THAT WAS IN EFFECT FOR THE AREA. MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN IN A LOW LYING AREA. && REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4329 10656 4293 10655 4294 10727 4311 10733 TIME...MOT...LOC 2106Z 255DEG 30KT 4305 10718 $$ SKRBAC
3 follow-up statements
016 WWUS55 KRIW 222117 SVSRIW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 317 PM MDT TUE JUN 22 2010 WYC025-222145- /O.CON.KRIW.TO.W.0002.000000T0000Z-100622T2145Z/ NATRONA WY- 317 PM MDT TUE JUN 22 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL NATRONA COUNTY UNTIL 345 PM MDT... AT 311 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR WALTMAN...OR 44 MILES WEST OF CASPER...MOVING EAST AT 30 MPH. THIS STORM WILL ALSO PRODUCE UP TO BASEBALL SIZE HAIL AND WIND GUSTS TO 70 MPH. HIGHWAY 20 26 IS COVERED WITH HAIL BETWEEN HILAND AND WALTMAN. THIS DANGEROUS STORM WILL BE NEAR... POWDER RIVER AROUND 325 PM MDT. OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE U.S. HWY 20/26 MILE MARKER 40...NATRONA AND U.S. HWY 20/26 MILE MARKER 30. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN IN A LOW LYING AREA. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN RIVERTON. && REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4327 10660 4294 10658 4293 10722 4313 10725 TIME...MOT...LOC 2115Z 260DEG 27KT 4304 10711 $$ SKRBAC
044 WWUS55 KRIW 222131 SVSRIW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 331 PM MDT TUE JUN 22 2010 WYC025-222145- /O.CON.KRIW.TO.W.0002.000000T0000Z-100622T2145Z/ NATRONA WY- 331 PM MDT TUE JUN 22 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL NATRONA COUNTY UNTIL 345 PM MDT... AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR POWDER RIVER...OR 34 MILES NORTHWEST OF CASPER...MOVING EAST AT 40 MPH. THIS STORM WILL PRODUCE UP TO BASEBALL SIZE HAIL AND WIND GUSTS TO 70 MPH. HIGHWAY 20 26 IS COVERED WITH HAIL BETWEEN HILAND...WALTMAN AND POWDER RIVER. THIS DANGEROUS STORM WILL BE NEAR... GOLDENEYE RESERVOIR AROUND 345 PM MDT. OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE NATRONA AND U.S. HWY 20/26 MILE MARKER 30. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN IN A LOW LYING AREA. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN RIVERTON. && REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4294 10701 4317 10704 4326 10660 4296 10658 TIME...MOT...LOC 2130Z 264DEG 33KT 4304 10688 $$ SKRBAC
147 WWUS55 KRIW 222143 SVSRIW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 343 PM MDT TUE JUN 22 2010 WYC025-222153- /O.EXP.KRIW.TO.W.0002.000000T0000Z-100622T2145Z/ NATRONA WY- 343 PM MDT TUE JUN 22 2010 ...THE TORNADO WARNING FOR CENTRAL NATRONA COUNTY WILL EXPIRE AT 345 PM MDT... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN RIVERTON. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4294 10701 4317 10704 4326 10660 4296 10658 TIME...MOT...LOC 2143Z 264DEG 33KT 4305 10672 $$ SKRBAC
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this tornado warning went out at Jun 22, 1:26 PM MDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 22, 1:26 PM MDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 126 PM MDT TUE JUN 22 2010 SHORT TERM...TONIGHT THROUGH FRIDAY STRONG CIRCULATION STILL SEEN ON WATER VAPOR MOVG INTO SERN ID ATTM WITH BAND OF SHOWERS MOVING ACROSS THE WEST AND BEGINNING TO MOVE INTO CENTRAL WYO. INCREASING INSTABILITY AHEAD OF THIS FEATURE IS ALLOWING FOR STRONG THUNDERSTORMS WITH HAIL UP TO NICKEL SIZE REPORTED SO FAR. LAPS ANALYSIS INDICATES HIGHER CAPE EAST OF THE DIVIDE WITH POTENTIAL FOR SVR STORMS IF CAP BREAKS IN THE NEXT COUPLE HOURS. 18Z SOUNDINGS IS VERY UNSTABLE WITH NEARLY 2000 J/KG AND JUST A SMALL CAP. SPC JUST ISSUED A SVR TSTM WATCH FOR MOST OF OUR ERN ZONES THROUGH 8 PM MDT. WEDNESDAY WILL BE DRY AND WARMER WITH A SHORT PERIOD OF RIDGING. THE WARMING CONTINUES INTO THURSDAY WITH A WEAK WAVE PASSING ACROSS THE NORTH. TEMPERATURES WILL BE QUITE WARM WITH 80S TO AROUND 90 EAST OF THE DIVIDE AND MAINLY 70S WEST WITH MIN RH'S TEENS EAST AND SW WITH 20S TO LOWER 30S NORTH AND NW. MORE SIGNIFICANT TROUGH MOVES INTO THE WEST ON THURSDAY AND THEN INTO IDAHO ON FRIDAY ABOUT 6 HOURS SLOWER THAN OUR CURRENT SYSTEM MOVING THROUGH. MAIN ACTION RIGHT NOW WOULD BE THE NW THIRD BASED ON THIS TIMING BUT THIS WILL HAVE TO BE WATCHED. COULD BE ANOTHER ACTIVE DAY FOR AT LEAST PART OF THE AREA FRIDAY WITH A FEW STORMS MOVING INTO THE WEST THURSDAY NIGHT. LONG TERM...FRIDAY NIGHT THROUGH TUESDAY MEDIUM RANGE MODELS ARE IN DECENT AGREEMENT WITH A WEAK TROUGH MOVING ACROSS THE ROCKIES FRIDAY NIGHT/SATURDAY...WITH THE ASSOCIATED COLD FRONT MOVING ACROSS THE FORECAST AREA LATE FRIDAY/FRIDAY NIGHT. THESE FEATURES WILL ENHANCE CONVECTION CHANCES FRIDAY AND SATURDAY...ESPECIALLY OVER THE NORTHWEST AND NORTHERN SECTIONS OF THE FORECAST AREA...BUT ALL OF THE AREA COULD SEE SOME CONVECTION. TIMING/LOCATION DIFFERENCES IN MODELS PROHIBIT HITTING IN ONE AREA REAL HARD AT THIS TIME. WOULD NOT BE SURPRISED TO SEE SOME STRONG/SEVERE CONVECTION WITH THIS SYSTEM AS GFS IS NOW SHOWING A SLIGHTLY UNSTABLE ATMOSPHERE WITH HIGH LEVEL TOTALS BETWEEN 30 TO 35 ESPECIALLY OVER NORTHERN/EASTERN WYOMING. IN WAKE OF THIS WEAK TROUGH...MEDIUM RANGE MODELS ARE TRENDING TOWARD A STRONG RIDGE DEVELOPING OVER THE PLAINS...WITH A STRONG TROUGH OFF THE PACIFIC NORTHWEST/BRITISH COLUMBIA COASTS EARLY NEXT WEEK. THIS SHOULD RESULT IN MAINLY DRY CONDITIONS AND WARMING TEMPERATURES...WITH THE HOTTEST TEMPERATURES SO FAR THIS YEAR POSSIBLE MONDAY AND TUESDAY...AS BOTH THE 00Z ECMWF AND GFS SHOW 700MB TEMPERATURES BETWEEN 15 AND 19 DEG CELSIUS. AVIATION... A BAND OF THUNDERSTORMS WILL BE TRACKING EAST NORTHEAST ACROSS CENTRAL AND EASTERN WYOMING FOR THE REMAINDER OF THIS AFTERNOON. SOME OF THESE STORMS WILL HAVE THE POTENTIAL FOR PRODUCING LARGE HAIL AND DAMAGING WINDS...ESPECIALLY IN THE NORTHERN BIG HORN BASIN...THE BIG HORN MOUNTAINS...JOHNSON AND NORTHEAST NATRONA COUNTIES. EXPECT SCATTERED MVFR AND ISOLATED IFR CONDITIONS WITH THESE STORMS. HIGH PRESSURE SURFACE AND ALOFT WILL BUILD INTO THE AREA LATER TONIGHT FOR VFR CONDITIONS LATER THIS EVENING THROUGH WEDNESDAY. FIRE WEATHER... ANOTHER WEATHER DISTURBANCE WILL MOVE EAST NORTHEAST ACROSS THE AREA INTO THE EVENING HOURS WITH WIDELY SCATTERED TO SCATTERED THUNDERSTORM COVERAGE AND ADDITIONAL SHOWERS. GUSTY WIND AND LIGHTNING WILL BE THE MAIN THREAT ACROSS THE WEST WHILE FURTHER EAST STORMS WILL BE STRONG IF NOT SEVERE WITH LARGE HAIL...DAMAGING WIND...HEAVY RAIN AND FREQUENT LIGHTNING. WEDNESDAY WILL BE DRY AND WARMER WITH MIN RH'S IN THE TEENS FROM FREMONT COUNTY INTO THE RED DESERT AND UPPER GREEN WITH 20S FURTHER NORTH. THURSDAY WILL BE VERY WARM TO HOT WITH MIN RH'S IN THE TEENS EAST OF THE DIVIDE AND SOME TEENS WEST. && .RIW WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 8 PM MDT FOR FREMONT...NATRONA...HOT SPRINGS...WASHAKIE...BIG HORN AND JOHNSON COUNTIES. && SHORT TERM...SKRBAC LONG TERM...WM AVIATION...LIPSON FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jun 22, 1:45 PM MDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 145 PM MDT TUE JUN 22 2010 WYZ001>020-022>030-231200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 145 PM MDT TUE JUN 22 2010 ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 8 PM FOR FREMONT...NATRONA...JOHNSON...BIG HORN...WASHAKIE AND HOT SPRINGS COUNTIES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING. THE MOST INTENSE THUNDERSTORMS ARE EXPECTED TO BE EAST OF THE DIVIDE...WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL POSSIBLE. THE MAJORITY OF STREAMS AND RIVERS WILL REMAIN HIGH ACROSS THE AREA AS SEASONAL SNOWMELT CONTINUES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY AS A STORM SYSTEM MOVES ACROSS THE AREA. SOME OF THE STORMS FRIDAY AND...OR SATURDAY COULD BE STRONG TO SEVERE... ESPECIALLY OVER THE NORTH AND EAST. THE MAJORITY OF STREAMS AND RIVERS WILL REMAIN HIGH ACROSS THE AREA AS SEASONAL SNOWMELT CONTINUES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HAIL SIZE AND WIND SPEED GREATER THAN 40 MPH. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jun 22, 2:19 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 219 PM MDT TUE JUN 22 2010 WYZ007-017-020-222100- NATRONA COUNTY LOWER ELEVATIONS WY-OWL CREEK AND BRIDGER MOUNTAINS WY-WIND RIVER BASIN WY- 219 PM MDT TUE JUN 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NATRONA AND EASTERN FREMONT COUNTIES UNTIL 300 PM MDT... AT 210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GAS HILLS RD MILE MARKER 30...OR 26 MILES SOUTHEAST OF SHOSHONI...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... CASTLE GARDENS AROUND 230 PM MDT. U.S. HWY 20/26 MILE MARKER 70 AROUND 300 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING FOR NORTH CENTRAL WYOMING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4333 10746 4312 10722 4281 10783 4295 10799 TIME...MOT...LOC 2013Z 230DEG 19KT 4294 10782 LIPSON
Special weather statement, Jun 22, 2:23 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
223 PM MDT TUE JUN 22 2010
WYZ004-008-222115-
BIGHORN MOUNTAINS WEST WY-NORTH BIG HORN BASIN WY-
223 PM MDT TUE JUN 22 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BIG HORN COUNTY IN NORTH
CENTRAL WYOMING UNTIL 315 PM MDT...
AT 218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HWY 310/789 MILE MARKER 230...OR 8 MILES
SOUTH OF LOVELL...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
U.S. HWY 14A MILE MARKER 50 AROUND 235 PM MDT.
U.S. HWY 14A MILE MARKER 60 AROUND 250 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
TUESDAY EVENING FOR NORTH CENTRAL WYOMING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4482 10784 4460 10836 4475 10851 4501 10809
4501 10804
TIME...MOT...LOC 2023Z 230DEG 19KT 4474 10832
MCNEELSpecial weather statement, Jun 22, 2:39 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 239 PM MDT TUE JUN 22 2010 WYZ005-006-222130- SOUTHEAST BIG HORN BASIN WY-SOUTHWEST BIG HORN BASIN WY- 239 PM MDT TUE JUN 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WASHAKIE AND CENTRAL HOT SPRINGS COUNTIES UNTIL 330 PM MDT... AT 235 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STATE HWY 120 MILE MARKER 20...OR 13 MILES NORTHWEST OF THERMOPOLIS...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... LOWER COTTONWOOD CREEK RD AROUND 245 PM MDT. KIRBY AROUND 255 PM MDT. U.S. HWY 20/789 MILE MARKER 150 AND WINCHESTER AROUND 300 PM MDT. U.S. HWY 20/789 MILE MARKER 160 AROUND 315 PM MDT. WORLAND MUNICIPAL AIRPORT...WORLAND AND WASHAKIE COUNTY FAIRGROUNDS AROUND 325 PM MDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING FOR NORTH CENTRAL WYOMING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4412 10785 4389 10770 4369 10841 4385 10852 TIME...MOT...LOC 2039Z 245DEG 27KT 4381 10835 BERC
Special weather statement, Jun 22, 2:42 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 242 PM MDT TUE JUN 22 2010 WYZ015>018-222130- LANDER FOOTHILLS WY-UPPER WIND RIVER BASIN WY-WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY- 242 PM MDT TUE JUN 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 330 PM MDT... AT 230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF BULL LAKE TO 6 MILES EAST OF DICKINSON PARK...AND MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR...MILFORD AND FORT WASHAKIE AROUND 245 PM MDT...LANDER AROUND 250 PM MDT...HWY JCT 287 AND 26 AROUND 255 PM MDT...ETHETE AROUND 300 PM MDT. HUDSON AROUND 305 PM MDT. MORTON AND PILOT BUTTE RESERVOIR AROUND 315 PM MDT AND KINNEAR AROUND 320 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING FOR NORTH CENTRAL WYOMING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4331 10858 4292 10817 4275 10889 4313 10930 TIME...MOT...LOC 2040Z 251DEG 27KT 4309 10910 4285 10884 LIPSON
Special weather statement, Jun 22, 2:58 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 258 PM MDT TUE JUN 22 2010 WYZ009-011-222145- BIGHORN MOUNTAINS SOUTHEAST WY-SOUTHEAST JOHNSON COUNTY WY- 258 PM MDT TUE JUN 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON AND EXTREME EASTERN WASHAKIE COUNTIES UNTIL 345 PM MDT... AT 255 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF MAYOWORTH...OR 17 MILES WEST OF KAYCEE...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... STATE HWY 191 MILE MARKER 10 AND MAYOWORTH AROUND 335 PM MDT. I25 MILE MARKER 260 AT 345 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 257 AND 276. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING FOR NORTH CENTRAL WYOMING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4405 10660 4382 10640 4360 10701 4375 10714 TIME...MOT...LOC 2057Z 237DEG 16KT 4372 10697 BERC
Special weather statement, Jun 22, 2:59 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
259 PM MDT TUE JUN 22 2010
WYZ009>011-222145-
BIGHORN MOUNTAINS SOUTHEAST WY-NORTHEAST JOHNSON COUNTY WY-SOUTHEAST
JOHNSON COUNTY WY-
259 PM MDT TUE JUN 22 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON COUNTY UNTIL 345
PM MDT...
AT 255 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF STATE HWY 196 MILE MARKER
290...OR 8 MILES SOUTHWEST OF BUFFALO...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
I25 MILE MARKER 290 AROUND 305 PM MDT.
U.S. HWY 16 MILE MARKER 90 AROUND 310 PM MDT.
BUFFALO AROUND 315 PM MDT.
JOHNSON COUNTY FAIRGROUNDS...JCT I90 AND I25 AND I90 EXIT 53 AROUND
320 PM MDT.
I90 MILE MARKER 60 AROUND 325 PM MDT. U.S. HWY 16 AROUND 340 PM
MDT.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 290 AND
299.
THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 51 AND
67.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
TUESDAY EVENING FOR NORTH CENTRAL WYOMING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4413 10680 4428 10695 4457 10660 4457 10652
4441 10631
TIME...MOT...LOC 2059Z 233DEG 19KT 4426 10678
BERCThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 11:46 AM MDT | Special Weather Statement | RIW | 44 min | |
| Jun 22, 11:56 AM MDT | Special Weather Statement | RIW | 49 min | |
| Jun 22, 11:58 AM MDT | Special Weather Statement | RIW | Fremont | 47 min |
| Jun 22, 12:35 PM MDT | Special Weather Statement | RIW | Park | 40 min |
| Jun 22, 12:48 PM MDT | Special Weather Statement | RIW | 57 min | |
| Jun 22, 12:56 PM MDT | Special Weather Statement | RIW | 49 min | |
| Jun 22, 1:22 PM MDT | Special Weather Statement | RIW | Fremont | 38 min |
| Jun 22, 1:28 PM MDT | Special Weather Statement | RIW | Sublette | 47 min |
| Jun 22, 1:47 PM MDT | Special Weather Statement | RIW | Hot Springs | 43 min |
| Jun 22, 1:56 PM MDT | Special Weather Statement | RIW | Big Horn | 49 min |
| Jun 22, 2:00 PM MDT | Special Weather Statement | RIW | Fremont | 45 min |
| Jun 22, 2:19 PM MDT | Special Weather Statement | RIW | 41 min | |
| Jun 22, 2:23 PM MDT | Special Weather Statement | RIW | Big Horn | 52 min |
| Jun 22, 2:39 PM MDT | Special Weather Statement | RIW | Hot Springs | 51 min |
| Jun 22, 2:42 PM MDT | Special Weather Statement | RIW | Fremont | 48 min |
| Jun 22, 2:42 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Natrona | 63 min |
| Jun 22, 2:58 PM MDT | Special Weather Statement | RIW | Johnson | 47 min |
| Jun 22, 2:59 PM MDT | Special Weather Statement | RIW | Johnson | 46 min |
| Jun 22, 3:16 PM MDT | Special Weather Statement | RIW | Fremont | 44 min |
| Jun 22, 3:31 PM MDT | Special Weather Statement | RIW | Johnson | 44 min |
| Jun 22, 3:40 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 34 min |
| Jun 22, 3:42 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 48 min |
| Jun 22, 3:45 PM MDT | Special Weather Statement | RIW | Natrona | 45 min |
| Jun 22, 4:03 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 42 min |
| Jun 22, 4:06 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Natrona | 39 min |
| Jun 22, 4:15 PM MDT | Tornado Warning | RIW | Johnson, Natrona | 15 min |
| Jun 22, 4:30 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 30 min |
| Jun 22, 4:47 PM MDT | Special Weather Statement | RIW | Natrona | 43 min |
| Jun 22, 5:03 PM MDT | Special Weather Statement | RIW | Johnson | 27 min |
Nearby
Tornado Warnings in Wyoming, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.